# SDR 2001F00065

- Difficulty date: May 24, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 96 - HNL-KOA - WHILE CLIMBING THROUGH 6000 FEET, FLIGHT CREW REPORTED A PROBLEM WITH THE FIRST OFFICER'S ADI TO MAINTENANCE CONTROL.  MAINTENANCE CONTROL ADVISED THE CREW TO RETURN TO HNL FOR REPAIRS.  LANDING WAS ACCOMPLISHED WITH NO FURTHER PROBLEMS.  MAINTENANCE REPLACED THE F/O'S ADI AND THE NR 2 VERTICAL GYRO.  GROUND OPS CHECK OF THE ATTITUDE SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  REF TSAA0134064.  (M)
